# SDR RAIA00703061

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 6,573 hours, 6,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

FLT NR 7876 - TYS - PACK 2 OVERHEAT.  MAINTENANCE DEFERRED NR 2 PACK SYSTEM.
